2019
Том 71
№ 8

All Issues

Abdikalikova G. A.

Articles: 1
Article (Russian)

Multiperiodic Solution of a Boundary-Value Problem for one Class of Parabolic Equations with Multidimensional Time

Abdikalikova G. A., Berzhanov A. B., Kenzhebaev K. K.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2014. - 66, № 5. - pp. 645–655

We study the existence and uniqueness of the multiperiodic solution of the first boundary-value problem for a system of parabolic equations with multidimensional time.